Cardiprin 100mg 180 Tablet

Cardiprin 100mg 180 Tablet

Brand: Cardiprin
Categories: Medications
Catalogue ID:770014
Product Code: 9300631927525
Availability: In Stock
  • $19.99
    $16.99

    Save $3.00

Cardiprin 100 (Aspirin 100mg). Preventing strokes and heart attacks.

What causes strokes and heart attacks?
As we grow older, our arteries tend to narrow as fatty and fibre-like materials build up on the inner walls. If an artery gets sufficiently narrow, a blood clot may form and block the artery.

If this occurs in an artery supplying blood to the heart muscle, it will restrict the heart's supply of oxygen, causing angina (a crushing chest pain) or a heart attack.

If this occurs in an artery bring blood to the brain, it can cause a TIA (Transient Ischaemic Attack) or a stroke.

How can Cardiprin 100 help?
Cardiprin 100 reduces the stickiness of platelets (the clot-forming part of blood), making them less likely to form a clot and helping to prevent blocking of blood vessels.

Each tablet contains 100mg of Aspirin, a low dose shown by medical studies to effectively lower the risk of stroke and heart attack in people who have blood vessel disorders, with a low risk of side effects.

Cardiprin 100 has also been specially formulated to dissolve on the tongue for rapid absorption. Some scientists believe that aspirin which is rapidly absorbed may be more effective in the prevention of strokes and heart attacks.


How often and for how long should I take Cardiprin 100?
Because your body makes new clot-forming platelets every day, you must remember to take Cardiprin 100 on a daily basis. Cardiprin 100's calendar pack is designed to help you remember your daily dose.

Simply disperse the tablet on your tongue without water. It is pleasant-tasting and easily swallowed. Or, if you prefer, you can swallow your Cardiprin 100 tablet whole with some water.

Your doctor will advise you on how long you should continue to take Cardiprin 100. Make sure you see your doctor at regular intervals and discuss any questions that you may have with him or her. Cardiprin 100 should only be taken under medical supervision.

What else can I do to lower my chances of heart disease and stroke?
There are few things you can do to further lower your risk of heart attack and stroke while taking Cardiprin 100.

  • Have your blood pressure checked on a regular basis.
  • Don't smoke.
  • Maintain a normal weight.
  • Exercise on a regular basis.
  • Reduce your intake of fatty foods.


0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Cardiprin 100mg 180 Tablet

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


glycine, Flavour, maize starch, microcrystalline cellulose, purified talc, saccharin

How to use your Cardiprin Calendar Pack: Start with the tablet in the section marked 'Take first'. On the next day, take the next tablet that corresponds with the day of the week. Follow the arrows around the pack, taking one tablet each day, until all the tablets marked with the day of the week have been taken. To finish the pack, take the tablets from the section marked 'Take last'. A new pack should be started on the next day the same way. It is important to take your Cardiprin 100 tablet each day and ideally at about the same time. Cardiprin 100 disperses instantly on the tongue without water and is pleasant tasting and easily swallowed. Cardiprin 100 tablets do not dissolve in water. However, if you prefer, they may be swallowed whole with water. The Cardiprin 100 Calendar Pack has been designed for your convenience to provide you with an easy check that you have taken today's tablet.

Keep out of reach of children.

Tags: Cardiprin 100mg 180 Tablet, 9300631927525, Medications

Customers who bought Cardiprin 100mg 180 Tablet also bought

$8.99
Best Price Ex Tax: $8.99

Brauer Allergy Oral Spray 20ml

Brauer's Allergy Oral Spray contains ingredients traditionally used in Homeopathic medicine to reduc..

$19.99
Best Price Ex Tax: $18.17

Alzene 10mg 30 Tablets

Alzene relieves the symptoms of allergy in hayfever (seasonal allergic rhinitis) and perennial aller..

$9.99
Best Price Ex Tax: $9.99

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email